Tylenol Extra Strength provides fast effective relief of headaches, fever, and aches and pains. This product is tough on pain, but easy on the stomach. Available in Caplets and eZ Tabs (easy to swallow, sweet-coated tablets). *
Medicinal Ingredient: Acetaminophen (500 mg). Non-Medicinal Ingredients: cellulose, corn starch, hypromellose, magnesium stearate, polyethylene glycol, sodium starch glycolate.
Adult use only (12 years and older): Take 1 caplet or tablet every 4 – 6 hours. If pain or fever does not respond to 1 caplet or tablet, take 2 caplets or tablets at next dose. Do not take more than 8 caplets or tablets per day. Store at room temperature, 15–30°C (59–86°F). Cautions: Keep out of the reach of children. This package contains enough drug to seriously harm a child. Do not use with other drugs containing acetaminophen. Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not take if allergic to acetaminophen. Consult a doctor if: Your symptoms last for more than 5 days or fever lasts more than 3 days; You develop allergic reactions such as wheezing, rash or itching. Ask a doctor or pharmacist before use if you: Are pregnant or breastfeeding; Have chronic alcoholism; Have a serious liver or kidney disease; Use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications. In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Use only as directed by a doctor. Do not use if carton is open or if printed bottle neck band or inner foil seal is broken.
500 mg